# SDR 2006FA0000201

- Difficulty date: February 20, 2006
- Submitted: February 22, 2006
- Operation: General aviation
- Aircraft: N456P
- Make and model: Piper PA-24-250
- Aircraft serial: 243276
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Inflt Separation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: B, A

## Discrepancy

PILOTS SIDE WINDOW PARTIALLY POPPED OUT AT 19,000 FEET. PRESSURIZATION ISSUES RESULTED IN EMERGECY DECENT.  OPERATOR NOTIFIED KIT MANUFACTURER.
